# SDR TWAA0103307

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND CORROSION AT STA 180, LBL 13 INCHES TO 38 IN, ON FLOOR SUPPORT TOP AND UNDERSIDE.  REPLACED FLOOR SUPPORT.  REMOVED RIVETS AND INSTALLED RIVETS PER SRM 51-30-2.  TREATED PER SRM 51-10-3.
